# SDR UALA2012070203533

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 70,171 hours, 20,846 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HI STAGE EICAS MSG ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 80 KTS.  CREW STATES DURING TAKEOFF ROLL LIGHT CAME ON APPX 40-50 KTS LIGHT DID NOT EXTINGUISH AND FINAL SPEED REACHED WAS APPROX 80-90 KTS WHEN TAKEOFF ABORTED.  COMPLIED WITH MEL 3611D.  REPLACED HIGH STG VLV AND CONTROLLER NEEDS ENGINE RUN-UP TO CONFIRM OPS CHECK.
